# SDR AALA202509244534

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 26,125 hours, 11,307 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SAYS THAT LAVATORY-D IS VERY DIFFICULT TO OPEN. LUBRICATED LAVATORY-D LOCK, OPERATIONAL CHECK GOOD. PER 25-41-00.
